# SDR HALA201111200455A

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 36,671 hours, 6,894 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 890811
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 1,232 hours, 202 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE T/S BLEED PROBLEM FOUND NR 1 ENG PRSOV BAD IAW FIM.  R & R  NR 1 ENG PRSOV IAW MM 36-11-09.  ALL OPS NORMAL.
